APH OSTEO RELIEF PARA 665MG TAB BL 96

$4.99

APOHEALTH Osteo Relief Paracetamol 665 mg provides effective relief from persistent pain associated with osteoarthritis.

Active Ingredient(s):
Paracetamol 665 mg
Reference Brand:
Works in the same way as Panadol Osteo.

Size:
96 caplets* (blister)
100 caplets* (bottle)

*This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed. For more information, call 1800 195 055 in Australia or contact your pharmacist.

SKU 467693 Category
Cart

APH OSTEO RELIEF PARA 665MG TAB BL 96

Reviews

There are no reviews yet.

Be the first to review “APH OSTEO RELIEF PARA 665MG TAB BL 96”

Your email address will not be published.